[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) ::
mr 2021, 7(2): 191-200 Back to browse issues page
APPROXIMATION IN BANACH ALGEBRAS OF VECTOR-VALUED FUNCTION SPACES
Kobra Esmaeili
Faculty of Engineering, Ardakan University, Ardakan, Iran , esmaeili@ardakan.ac.ir
Abstract:   (518 Views)
In this paper, we give a criterion for the density of a subspace of lip _{alpha} (X; S)
when (X; d) is a compact metric space, S is a complex Banach space and 0 < alpha< 1.
In the case where X = [a; b], we conclude that Lip1(X; S) is dense in lip _{alpha}(X; S). Also,
using Bochner spaces and the duality we show that C1([a; b]; S), the space of continuously
differentiable S-valued functions on [a; b], is dense in lip _{alpha} ([a; b]; S)../files/site1/files/72/2Abstract.pdf
Keywords: Vector-valued Lipschitz space, Continuously differentiable vector-valued func- tion, Vector-valued measure, Approximation.
Full-Text [PDF 463 kb]   (171 Downloads)    
Type of Study: S | Subject: alg
Received: 2019/07/12 | Accepted: 2019/11/4 | Published: 2021/09/1 | ePublished: 2021/09/1
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Esmaeili K. APPROXIMATION IN BANACH ALGEBRAS OF VECTOR-VALUED FUNCTION SPACES. mr. 2021; 7 (2) :191-200
URL: http://mmr.khu.ac.ir/article-1-2977-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338